# SDR AALA200802686

- Difficulty date: October 7, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 69,462 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - INFLIGHT STL TO LAX.  CREW REPORTED STRONG ELECTRICAL SMELL IN AFT CABIN.  FLIGHT ATTENDANT REPORTED BURNING EYES AND PASSENGERS GETTING NAUSEOUS.  LANDED DEN WITHOUT INCIDENT.  FOUND OVERHEAD LIGHT AT SEAT 29 FAULTED AND BALLAST GIVING OFF ELECTRICAL SMELL.  REPLACED BALLAST AND SHORT HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
